# SDR GTIA2022101036712

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 1,047 hours, 437 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Pressure Switch
- Part number: 4501310000
- Part serial: 23840
- Condition: Warning Message
- Location: Eng 1 Pump
- Part time: 1,082 hours, 447 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

G ENG PUMP INOP ( ECAM WARNINGS & CAUTIONS PUMP LO PR - ENG PUMP LO PR )-R/R LOW PRESSURE WARNING SWTICH ON ENGINE 1 IAW AMM 29-11-17. OPS CHECK GOOD. LEAK CHECK GOOD. NO DEFECTS NOTED. THIS CLEARS MDDR 38861. PLACARD REMOVED MOC NOTIFIED
